# SDR ZZDA2012008

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N126AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS COMING OFF EMERGENCY BATTERY PACK M1673 INOP.  TROUBLESHOT PER FIM 33-50-801, REPLACED M1673 BATTERY PACK REF B737 AMM 33-51-06, ALL OPS CHECKS GOOD.
